Alert archive / Missouri / Wind Advisories in 2014

Wind Advisory 10, NWS Springfield, MO

March 26, 201422 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this wind advisory at Mar 26, 2014, 7:19 PM CDT for 22 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Mar 27, 2014, 7:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2014, 7:19 PM CDT (00:19 UTC)
In effect from
Mar 27, 2014, 7:00 AM CDT
Expired
Mar 27, 2014, 6:00 PM CDT
In force
11 hr
Issued by
NWS Springfield, MO
All 25 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, McDonald County, MO, Morgan County, MO, Newton County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1236 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WWUS73 KSGF 270019
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT WED MAR 26 2014

...STRONG AND GUSTY SOUTHERLY WINDS WILL DEVELOP ON THURSDAY...

.SURFACE LOW PRESSURE WILL PUSH ACROSS THE CENTRAL PLAINS TONIGHT
AND INTO SOUTHERN IOWA BY THURSDAY AFTERNOON. THIS AREA OF SURFACE
LOW PRESSURE WILL ALSO DEEPEN AS IT PUSHES INTO IOWA ON THURSDAY.
AS A RESULT THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE AREA ON
THURSDAY AS A STRONG LOW LEVEL JET SPREADS OVER THE REGION. AS A
RESULT STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS
IN EXCESS OF 45 MPH WILL DEVELOP THURSDAY MORNING AND CONTINUE
INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT. WINDS
WILL START TO RAMP UP SHORTLY AFTER SUNRISE CONTINUING INTO THE
AFTERNOON HOURS WITH THE STRONGEST WINDS GENERALLY OCCURRING ALONG
AND WEST OF A KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES
MISSOURI LINE. IT SHOULD BE NOTED THAT A FEW WIND GUSTS TO 55 MPH
ARE NOT OUT OF THE QUESTION.

KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-271230-
/O.NEW.KSGF.WI.Y.0010.140327T1200Z-140327T2200Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY-
CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE-
WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...
CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
719 PM CDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM CDT THURSDAY. 

* TIMING AND AREAS AFFECTED...THE STRONG AND GUSTY WINDS WILL
  OCCUR THURSDAY MORNING AND AFTERNOON FOR AREAS GENERALLY ALONG
  AND WEST OF A KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES
  MISSOURI LINE.

* WINDS...SUSTAINED SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS IN
  EXCESS OF 45 MPH. A FEW WIND GUSTS TO 55 MPH ARE NOT OUT OF THE
  QUESTION LATE THURSDAY MORNING AND EARLY THURSDAY AFTERNOON.

* IMPACTS...CROSSWINDS ON EXPOSED...WEST TO EAST ORIENTED ROADS
  MAY AFFECT HIGH PROFILE VEHICLES. OUTDOOR OBJECTS THAT ARE NOT
  SECURED MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

WFO SGF
4 follow-up statements
045 
WWUS73 KSGF 271023
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 AM CDT THU MAR 27 2014

...STRONG SOUTH WINDS WILL DEVELOP TODAY...

.STRONG LOW PRESSURE WILL MOVE FROM KANSAS INTO SOUTHERN IOWA BY
THIS AFTERNOON. STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH
WITH GUSTS IN EXCESS OF 45 MPH WILL DEVELOP THIS MORNING AND
CONTINUE INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD
FRONT. IT SHOULD BE NOTED THAT A FEW WIND GUSTS TO 50 TO 55 MPH
ARE NOT OUT OF THE QUESTION.

KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-272200-
/O.CON.KSGF.WI.Y.0010.140327T1200Z-140327T2200Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY-
CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE-
WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...
CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
523 AM CDT THU MAR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* TIMING AND AREAS AFFECTED...THE STRONG AND GUSTY WINDS WILL
  OCCUR THROUGH THIS AFTERNOON FOR AREAS GENERALLY ALONG AND WEST
  OF A KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES MISSOURI
  LINE.

* WINDS...SUSTAINED SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS IN
  EXCESS OF 45 MPH. A FEW GUSTS OF 50 TO 55 MPH ARE NOT OUT OF
  THE QUESTION LATE THIS MORNING AND EARLY THIS AFTERNOON.

* IMPACTS...CROSSWINDS ON WIND EXPOSED WEST TO EAST ORIENTED ROADS
  MAY AFFECT HIGH PROFILE VEHICLES AND TRAILERS. OUTDOOR OBJECTS
  THAT ARE NOT SECURED MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

DSA
243 
WWUS73 KSGF 271607
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1107 AM CDT THU MAR 27 2014

...STRONG SOUTH WINDS DEVELOPING THROUGH THE EARLY AFTERNOON...

.STRONG LOW PRESSURE WILL MOVE FROM KANSAS INTO SOUTHERN IOWA BY
THIS AFTERNOON. STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH
WITH GUSTS IN EXCESS OF 45 MPH WILL DEVELOP THIS MIDDAY AND CONTINUE
INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT. IT
SHOULD BE NOTED THAT A FEW WIND GUSTS TO 50 TO 55 MPH ARE NOT OUT
OF THE QUESTION.

KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-272200-
/O.CON.KSGF.WI.Y.0010.000000T0000Z-140327T2200Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY-
CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE-
WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...
CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
1107 AM CDT THU MAR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* SHORT TERM TRENDS...SEVERAL AUTOMATED WEATHER STATIONS HAVE
  REPORTED WIND GUSTS UP TO 45 MPH THIS MORNING.

* TIMING AND AREAS AFFECTED...THE STRONG AND GUSTY WINDS WILL OCCUR
  THROUGH THIS AFTERNOON FOR AREAS GENERALLY ALONG AND WEST OF A
  KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES MISSOURI
  LINE.

* WINDS...SUSTAINED SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS IN  
  EXCESS OF 45 MPH. A FEW GUSTS OF 50 TO 55 MPH ARE NOT OUT OF  
  THE QUESTION LATE THIS MORNING AND EARLY THIS AFTERNOON.

* IMPACTS...CROSSWINDS ON WIND EXPOSED WEST TO EAST ORIENTED ROADS MAY
  AFFECT HIGH PROFILE VEHICLES AND TRAILERS. OUTDOOR OBJECTS THAT
  ARE NOT SECURED MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

GRIFFIN
046 
WWUS73 KSGF 272130
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 PM CDT THU MAR 27 2014

...STRONG SOUTH WINDS DEVELOPING THROUGH THE EARLY EVENING...

.STRONG LOW PRESSURE WILL MOVE FROM KANSAS INTO SOUTHERN IOWA BY
THIS AFTERNOON. STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH
WITH GUSTS IN EXCESS OF 45 MPH WILL CONTINUE INTO THE AFTERNOON
HOURS AHEAD OF AN APPROACHING COLD FRONT. IT SHOULD BE NOTED THAT
A FEW WIND GUSTS TO 50 MPH ARE NOT OUT OF THE QUESTION.

KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-272300-
/O.EXT.KSGF.WI.Y.0010.000000T0000Z-140327T2300Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY-
CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE-
WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...
CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
430 PM CDT THU MAR 27 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* SHORT TERM TRENDS...SEVERAL AUTOMATED WEATHER STATIONS HAVE  
  REPORTED WIND GUSTS UP TO 50 MPH THIS AFTERNOON.

* TIMING AND AREAS AFFECTED...THE STRONG AND GUSTY WINDS WILL
  OCCUR THROUGH THIS AFTERNOON FOR AREAS GENERALLY ALONG AND WEST
  OF A KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES MISSOURI
  LINE.

* WINDS...SUSTAINED SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS IN
  EXCESS OF 45 MPH. A FEW GUSTS OF 50 MPH ARE NOT OUT OF THE
  QUESTION THIS AFTERNOON.

* IMPACTS...CROSSWINDS ON WIND EXPOSED WEST TO EAST ORIENTED ROADS
  MAY AFFECT HIGH PROFILE VEHICLES AND TRAILERS. OUTDOOR OBJECTS
  THAT ARE NOT SECURED MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

GRIFFIN
855 
WWUS73 KSGF 272259
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT THU MAR 27 2014


KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-280000-
/O.EXP.KSGF.WI.Y.0010.000000T0000Z-140327T2300Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY-
CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE-
WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...
CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA
559 PM CDT THU MAR 27 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

WIND SPEEDS ACROSS THE ADVISORY AREA HAVE DECREASED BELOW ADVISORY
CRITERIA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
AT 6 PM. 

SOUTHWEST WINDS WILL REMAIN GUSTY AT TIMES AHEAD OF AN INCOMING
COLD FRONT. SUSTAINED WINDS AROUND 20 MPH AND GUSTS TO 35 MPH WILL
BE COMMON. THESE WIND SPEEDS WILL DECREASE CONSIDERABLY AFTER THE
COLD FRONT MOVES THROUGH LATER THIS EVENING.

$$

GAGAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:49 PM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Mar 26, 2:49 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT Wed Mar 26 2014

.SHORT TERM...(This Evening through Tonight)
Issued at 209 PM CDT WED MAR 26 2014

A vigorous shortwave trough tracking across the Red River Valley this
afternoon will lift northeast across the Ozarks tonight. A shield of
showers associated with this system will spread northeastward within
an axis of strong 850 MB warm air and moisture advection that will
become positioned over the region this evening. This along with
isentropic upglide on the 295-305K Theta surfaces will support
numerous if not widespread showers.

The showers will spread into southeastern Kansas and far southwestern
Missouri by late afternoon and the remainder of the Missouri Ozarks
during the evening. Isolated thunder cannot be ruled tonight as
modest elevated instability develops.

The showers will diminish from the southwest later this evening and
overnight as the shortwaves lifts to the northeast of the Ozarks.

Gusty southeasterly winds will persist and even increase tonight as
low pressure deepens over the high plains and a 60-70 KT low level
jet extends across the area.

The gusty winds will maintain the elevated to significant fire
weather risk into late afternoon before the showers arrive.

.LONG TERM...(Thursday through Wednesday)
Issued at 209 PM CDT WED MAR 26 2014

Tomorrow will be a little more interesting and perhaps active
tomorrow afternoon into tomorrow evening especially for areas of
extreme southwestern Missouri. Surface low pressure will be
developing and moving northeastward out of central Kansas.

Strong southerly winds will bring in low level moisture and
warmth. Wind gusts in the morning through midday will be
approaching 45 mph. Will hold off on wind advisory at this time
but the overnight shift may need to look at this again. None the
less it will be very windy tomorrow. Temperatures will be
approaching 70 degrees over portions of southeast Kansas and
southwestern Missouri. Surface dewpoints will be getting into the
upper 50s.

The cold front be moving into eastern Kansas and western Missouri
by late afternoon. There will be a narrow corridor where
instability or CAPE will be pushing 1500 J/KG. Bulk shear will be
50+ knots. 0-3KM storm relative helicities will be between 300 to
500 M2/S2. 850 MB low level jet will be approaching 70 knots.
Ingredients may come together for strong to severe convection to
develop with the better potential over extreme southeast Kansas
and extreme southwestern Missouri.

Initiation will be between 4 pm to 7 pm with these storms moving to
the east northeast. The main threats will be large hail and
damaging wind gusts. There will be a conditional and limited
threat for an isolated tornado or two with the more discreet cells
that do develop early on in the evening.

Storms will be along or east of Highway 65 by 7 pm moving into the
eastern Ozarks by late evening. Most of the convection should be
east of Highway 63 by midnight. Front will clear through the area
late Thursday night and turning cooler.

Another disturbance will move across the area late Friday into
Friday night to bring showers and maybe a rumble of thunder across
far southern Missouri.

High pressure will be over the area on Saturday with seasonable
temperatures and clear skies. The back side of high pressure on
Sunday will bring warmer weather.

Another moisture starved front will move through on Monday with a
few light showers possible and a wind shift. Seasonable mild
weather continues next week with another storm system bring more
active weather possibly the middle of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1221 PM CDT WED MAR 26 2014

Pilots can expect increasing and lowering clouds this afternoon
through tonight as a storm system tracks toward the region.

Scattered if not numerous showers will develop from southwest to
northeast later this afternoon into tonight. Ceilings will lower
toward MVFR category late tonight into Thursday morning as the
lower atmosphere moistens.

Gusty southeasterly winds at the surface will persist through
Thursday with occasional gusts over 30 kts. Low level wind shear
will develop this evening and continue into Thursday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...RED FLAG WARNING until 7 PM CDT this evening FOR MOZ055>058-
     066>071-077>081-088>095-101>104.

KS...NONE.
&&

SHORT TERM...Foster
LONG TERM...Griffin
AVIATION...Foster
Hazardous weather outlook, Mar 26, 3:46 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT WED MAR 26 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
346 PM CDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  SIGNIFICANT FIRE WEATHER RISK.

DISCUSSION...

  WINDS GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE THROUGH TONIGHT
  WITH THE STRONGEST WINDS ACROSS SOUTHEASTERN KANSAS AND WESTERN
  MISSOURI WEST OF A BRANSON TO OSAGE BEACH LINE.

  LOW HUMIDITY AND GUSTY SOUTHEASTERLY WINDS WILL PRODUCE AN
  ELEVATED TO SIGNIFICANT FIRE WEATHER RISK TODAY WITH THE
  POTENTIAL FOR DIFFICULT TO CONTROL NATURAL COVER FIRES.

  A FEW THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS AN UPPER LEVEL
  DISTURBANCE MOVES QUICKLY THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  SOUTHERLY TO SOUTHWESTERLY WIND GUSTS OF AT LEAST 30 MPH TO AS
  HIGH AS 45 MPH WILL BE POSSIBLE THURSDAY MORNING THROUGH EARLY
  AFTERNOON. THE STRONGEST WINDS WILL OCCUR ACROSS SOUTHEAST
  KANSAS INTO WEST CENTRAL AND SOUTHWEST MISSOURI.

  STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY
  AFTERNOON THROUGH THURSDAY EVENING AS A STORM SYSTEM APPROACHES
  FROM THE WEST. STRONG VERTICAL WIND SHEAR AND AT LEAST SOME
  INSTABILITY WILL PRODUCE A LIMITED RISK FOR SEVERE STORMS.

  THE PRIMARY RISK WITH THESE STORMS WILL BE LOCALIZED DAMAGING
  WIND GUSTS UP TO 65 MPH AND LARGE HAIL UP TO THE SIZE OF HALF
  DOLLARS. THERE WILL BE A CONDITIONAL AND LIMITED THREAT FOR AN
  ISOLATED TORNADO WITH DISCREET CELLS EARLY IN THE EVENING OVER
  FAR SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI.

  A FEW THUNDERSTORMS MAY DEVELOP ACROSS SOUTH CENTRAL MISSOURI
  FRIDAY EVENING AS LOW PRESSURE MOVES THROUGH ARKANSAS.

  GUSTY SOUTH WINDS AND AN ELEVATED FIRE DANGER WILL AGAIN BE
  POSSIBLE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:17 PM CDTSevere Thunderstorm WarningSGFVernon43 min
Mar 27, 4:17 PM CDTSevere Thunderstorm WarningSGFMorgan43 min
Mar 27, 4:31 PM CDTSevere Thunderstorm WarningSGFBenton29 min
Mar 27, 4:40 PM CDTTornado WarningSGFMorgan20 min
Mar 27, 4:50 PM CDTSevere Thunderstorm WarningSGFMorgan40 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningSGFMiller34 min
Mar 27, 5:18 PM CDTTornado WarningSGFMiller, Morgan27 min
Mar 27, 5:20 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan25 min
Mar 27, 5:38 PM CDTSevere Thunderstorm WarningSGFMorgan37 min
Mar 27, 5:55 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan35 min
Mar 27, 6:13 PM CDTSevere Thunderstorm WarningSGFGreene47 min
Mar 27, 6:32 PM CDTSevere Thunderstorm WarningSGFWebster43 min
Mar 27, 6:37 PM CDTSpecial Weather StatementSGFBenton, Morgan23 min
Mar 27, 6:49 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan41 min
Mar 27, 6:52 PM CDTSpecial Weather StatementSGFCedar, Hickory23 min
Mar 27, 6:57 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence33 min
Mar 27, 2:48 PM CDTSevere Thunderstorm WarningSGFBourbon42 min

Nearby

Wind Advisories in Missouri, 2014Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.